took Epamin for several years, recently switched to Dilantin, noticing physical and mental differences.
If you have seizures changing back and forth can cause problems. You could seize out. The biggest problem is what they compound it with. AKA: inert ingredients. By changing the medications they disolve in your system at a diffrent rate and now your system is messed up. Talk to your doctor and get what you had before. If your insurance balks about this, have your doctor appeal the decision. If a doctor explains why then your insurance has no leg to stand on when it comes to pay or not.
- Dilantin Information for Consumers
- Dilantin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilantin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Aug 2009 • 1 answer
Posted 27 Nov 2010 • 2 answers
Posted 18 Aug 2011 • 3 answers
Posted 30 Oct 2011 • 4 answers
Posted 23 Sep 2014 • 4 answers